The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 8, Issue 2, 2014
Metadata
 

On an extension of Knuth’s rotation correspondence to reduced planar trees
Kurusch Ebrahimi-Fard and Dominique Manchon
pp. 303–320
Abstract | Full-Text PDF (565 KB) | Metadata

Dixmier traces generated by exponentiation invariant generalised limits
Fedor Sukochev, Alexandr Usachev and Dmitriy Zanin
pp. 321–336
Abstract | Full-Text PDF (170 KB) | Metadata

Thermodynamic semirings
Matilde Marcolli and Ryan Thorngren
pp. 337–392
Abstract | Full-Text PDF (482 KB) | Metadata

L2-index formula for proper cocompact group actions
Hang Wang
pp. 393–432
Abstract | Full-Text PDF (385 KB) | Metadata

Quantum gauge symmetries in noncommutative geometry
Jyotishman Bhowmick, Francesco D'Andrea, Biswarup Das and Ludwik Dąbrowski
pp. 433–471
Abstract | Full-Text PDF (393 KB) | Metadata

Coupling of gravity to matter, spectral action and cosmic topology
Branimir Ćaćić, Matilde Marcolli and Kevin Teh
pp. 473–504
Abstract | Full-Text PDF (295 KB) | Metadata

PBW-deformations and deformations à la Gerstenhaber of N-Koszul algebras
Estanislao Herscovich, Andrea Solotar and Mariano Suárez-Álvarez
pp. 505–539
Abstract | Full-Text PDF (337 KB) | Metadata

The space of Penrose tilings and the noncommutative curve with homogeneous coordinate ring kx,y〉/(y2)
S. Paul Smith
pp. 541–586
Abstract | Full-Text PDF (440 KB) | Metadata

Twisted Calabi–Yau property of Ore extensions
Liyu Liu, Shengqiang Wang and Quanshui Wu
pp. 587–609
Abstract | Full-Text PDF (236 KB) | Metadata